# SDR QR9R2025112000001

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9351
- Aircraft time: 4,656 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Drain Valve
- Part number: 0174078030
- Part serial: 4405
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE COMING OUT OF #2 ENGINE COMPARTMENT DURING POSTFLIGHT. #2 ENGINE START DRAIN VALVE WAS FOUND TO BE LEAKING EXCESSIVELY AT DRAIN AND THREE WAY UNION AND DRIPPING ONTO HOT SECTION CAUSING SMOKE. REMOVED AND REPLACED #2 ENGINE DRAIN VALVE.
